# SDR FYO2004F00000

- Difficulty date: September 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N31589
- Make and model: Piper PA-32-300
- Aircraft serial: 327840135
- Engine: Lyc IO540*
- Propeller: Hartzl HCC2YR1
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT STATED THAT DURING CRUISE FLIGHT, PROPELLER WENT TO FINE PITCH, AND OPERATION OF GOVERNOR CONTROLS HAD NO EFFECT.  UPON GROUND RUN UP IT WAS FOUND THAT PROP WOULD NOT CYCLE.  REMOVED FROM SERVICE.  UNKNOWN CAUSE FOR FAILURE AT THIS TIME.  (AL05200401344)
